MathSciNet Relay Station
MathSciNet bibliographic data
MR227137 10.66
Martinet, Jacques; Payan, Jean-Jacques Sur les extensions cubiques non-Galoisiennes des rattionnels et leur clôture Galoisienne. (French) J. Reine Angew. Math. 228 1967 15–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement